# SDR DLL14010140

- Difficulty date: January 23, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Aircraft time: 72,923 hours, 18,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1516388102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SCHEDULED INSPECTION OF THE R4 DOOR SURROUND STRUCTURE REVEALED A CRACK IN THE NR 2 DOOR STOP ATTACH FITTING AND THE NR 2 DOOR STOP INTERCOSTAL.  A CRACK WAS ALSO FOUND IN THE NR 3 DOOR STOP INTERCOSTAL.  LOCKHEED S/B ALLOWS CONTINUED SERVICE ON A TIME LIMITED BASIS WITH 2 CRACKED INTERCOSTALS.  THE ATTACH FITTING WAS REPLACED AND THE TIME LIMIT AND INSPECTION SCHEDULE OF THE INTERCOSTALS DOCUMENTED PER ER/A 377844-14, REV A.
